Diffusion in a Disk with a Circular Inclusion

Stana, R, Lythe, G orcid.org/0000-0001-7966-5571 and Molina-Paris, C (2021) Diffusion in a Disk with a Circular Inclusion. SIAM Journal on Applied Mathematics, 81 (3). pp. 1287-1302. ISSN 0036-1399



Copyright, Publisher and Additional Information: © 2021, Society for Industrial and Applied Mathematics. This is an author produced version of an article published in SIAM Journal on Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: diffusion, Green's function, mean times
  • Accepted: 7 December 2020
  • Published (online): 24 June 2021
  • Published: 24 June 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Jan 2021 09:59
Last Modified: 22 Jul 2021 17:37
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/20M1351394